Equaline Acetaminophen PM, Extra Strength, Gelcaps
Does not contain gluten. Acetaminophen 500 mg. Diphenhydramine HCI 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Rapid release. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Extra Strength Tylenol PM). 100% quality guaranteed. www.supervaluprivatebrands.com. Other information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Avoid high humidity. See end flap for expiration date and lot number. Keep outer package for complete product information.